$(C 3 , C 4 , C 5 , C 7 )$-free almost well-dominated graphs
Makaleler > Tam Makale · 2020
Yazarlar: Hadi Alizadeh, Didem Gözüpek, Gülnaz Boruzanli Ekinci
Discussiones Mathematicae Graph Theory, Uluslararası, Wos, 2020, cilt 42, ss 1099-1099
DOI: 10.7151/dmgt.2331
Özet
The domination gap of a graph G is defined as the di erence between the maximum and minimum cardinalities of a minimal dominating set in G. The term well-dominated graphs referring to the graphs with domination gap zero, was first introduced by Finbow et al. [Well-dominated graphs: A collection of well-covered ones, Ars Combin. 25 (1988) 5–10]. In this paper, we focus on the graphs with domination gap one which we term almost well-dominated graphs. While the results by Finbow et al. have implications for almost well-dominated graphs with girth at least 8, we extend these results to (C3, C4, C5, C7)-free almost well-dominated graphs by giving a complete structural characterization for such graphs.